# SDR CALA2025031802922

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 73,887 hours, 25,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG38362
- Condition: Damaged
- Location: Zone 800
- Part time: 7,975 hours, 3,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR OPENED W/ SLIDE ATTACHED. DID NOT DEPLOY FLAGGING SDR EVENT REMOVE OLD SLIDE PACK FROM DOOR 1 LEFT AND INSTALLED A NEW SLIDE PACK REF AMM 25-66-01 ABSORBED REMOVAL & INSTALLATION OF L1 SLIDE PER AMM 25-66-01. & GMM 09-25-05 AND ESCAPE SLIDE RENDER SAFE CHECKLIST FORM 46-0035.
